The solution of the hypernetted-chain and Percus–Yevick approximations for fluids of hard spherocylinders - Sorbonne Université Access content directly
Journal Articles The Journal of Chemical Physics Year : 1988

The solution of the hypernetted-chain and Percus–Yevick approximations for fluids of hard spherocylinders

A. Perera

Abstract

The hypernetted-chain (HNC) and Percus–Yevick (PY) approximations are solved numerically for isotropic fluids of hard spherocylinders with length-to-breadth ratios ranging from 2 to 6. The theoretical results are compared with the available Monte Carlo data for the equation of state and the pair correlation function. The HNC theory was found to predict the existence of a nematic phase at densities in reasonable agreement with recent computer simulations.
Fichier principal
Vignette du fichier
sc.pdf (634.51 Ko) Télécharger le fichier
Origin Files produced by the author(s)

Dates and versions

hal-04331940 , version 1 (08-12-2023)

Identifiers

Cite

A. Perera, G. Patey. The solution of the hypernetted-chain and Percus–Yevick approximations for fluids of hard spherocylinders. The Journal of Chemical Physics, 1988, 89 (9), pp.5861-5868. ⟨10.1063/1.455537⟩. ⟨hal-04331940⟩
2 View
4 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More